I have taken Toprol XL 25 mg for appro 2 mo. for rapid heart beat. I became sick at my stomach almost a month ago for three solid days. Since then I have had been nausa at my stomach at all times, tongue feels tingling on tip that made all my food taste different. Four days ago I stop takingToprol cause I thought that was the side effect. Now I have a tingling in the left side of my mouth with a little of mositure that drains out or it feels like it is there. It also feels cool on the inside more than than the right side. My tingling on the tip of my tongue has some what gone away, the taste has some what came back and also the rapid heart beat is back! But I am still sick at my stomach. Should I just start taking Toprol again? What will it do to me?
- Toprol-XL Information for Consumers
- Toprol-XL Information for Healthcare Professionals (includes dosage details)
- Side Effects of Toprol-XL (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jun 2009 • 1 answer
Posted 14 Nov 2009 • 1 answer
Posted 26 Nov 2011 • 1 answer
Posted 22 Aug 2012 • 2 answers
Posted 27 Jan 2014 • 1 answer